Electron. J. Differential Equations, Vol. 2017 (2017), No. 104, pp. 1-12.

A regularized trace formula for a discontinuous Sturm-Liouville operator with delayed argument

Mehmet Bayramoglu, Azad Bayramov, Erdogan Sen

In this study, we obtain a formula for the regularized sums of eigenvalues for a Sturm-Liouville problem with delayed argument at two points of discontinuity.

Submitted June 16, 2016. Published April 18, 2017.
Math Subject Classifications: 47A10, 47A55
Key Words: Delay differential equation; transmission conditions; regularized trace.

Show me the PDF file (196 KB), TEX file for this article.

Mehmet Bayramoglu
Institute of Mathematics and Mechanics
NAS of Azerbaijan, 1141
Baku, Azerbaijan
email: mamed.bayramoglu@yahoo.com
Azad Bayramov
Azerbaijan State Pedagogical University
1000, Baku, Azerbaijan
email: azadbay@gmail.com
Erdogan Sen
Department of Mathematics
Namik Kemal University
59030, Tekirdag, Turkey
email: erdogan.math@gmail.com

Return to the EJDE web page